# SDR RK287

- Difficulty date: August 30, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N361AS
- Make and model: Beech 400A
- Aircraft serial: RK287
- Aircraft time: 446 hours, 397 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Computer
- Part number: ICC4008
- Part serial: 44UL
- Condition: Failed
- Location: E/E Bay
- Part time: 446 hours, 446 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RUDDER BOOST FAIL ON TAKEOFF ROLL.  MASTER CAUTION FOLLOWED BY RUDDER BOOST FAIL ANNUNCIATOR.
